Study of Incomplete Elliptic Integrals Pertaining to pΨq Function

Open access


Elliptic-type integral plays a major role in the study of different problems of physics and technology including fracture mechanics. Many papers have been written for various families of elliptic-type integrals. Due to their applications here, we are presenting an organized study of certain generalized family of incomplete elliptic integral. The obtained results are basic in nature have various generalizations. While using the fractional integral operator of Riemann-Liouville type, we found several obvious hyper geometric representations. Which are further used to originate many definite integrals relating to their modules and amplitude of elliptic type generalized incomplete integrals.

Carlson, B. C. (1977). Special Functions of Applied Mathematics. Academic Press, New York, San Francisco and London.

Srivastava, H.M., Parmar, R.K., and Chopra, P. (2017). Some families of generalized complete and incomplete elliptic-type integrals. Journal of Nonlinear Sciences and Applications. 10, 1162-1182.

Erdélyi, A., Magnus, W., Oberhettinger, F. and Tricomi, F. G. (1954). Tables of Integral Transforms. Vol. II, McGraw-Hill Book Company, New York, Toronto and London.

Gradshteyn, I. S. and Ryzhik, I. M. (1980). Table of Integrals, Series, and Products, Corrected and Enlarged Edition prepared by A. Jeffrey (and incorporating the Fourth Edition prepared by Yu. V. Geronimus and M. Yu. Tseytlin). Academic Press, New York, London, Toronto and Tokyo.

Hài, N. T., Marichev, O. I. and Srivastava, H. M. (1992). A note on the convergence of certain families of multiple hypergeometric series. Journal of Mathematical Analysis and Applications.164, 104-115.

Chaurasiya, V. B. L. and Dubey, R. S. (2013). Definite Integrals of Generalized Certain Class of Incomplete Elliptic Integrals. Tamkang Journal of Mathematics. 44 (2), 197-208.

Srivastava, H.M. and Siddiqi, R. N. (1995). A Unified Presentation of Certain Families of Elliptic-Type Integrals Related to Radiation Field Problems. Radiation Physics and Chemistry. 46 (3), 303-315.

Pinter, A. and Srivastava, H. M. (1998). Some Remakes on Generalized Elliptic-Type Integrals. Integral Transforms Special Function. 7(1-2), 167-170.

Kaplan, E. L. (1950). Multiple elliptic integrals. Journal of Mathematical Physics. 29, 69-75.

Müller, K. F. (1926). Berechnung der Induktivität Spulen, Arch. Elektrotech.17, 336-353.

Prudnikov, A. P., Bryčkov, Yu. A. and Maričev, O. I. (1988). Integrals and Series, Vol. 2. Special Functions, ”Nauka”, Moscow, 1986 (in Russian), Translated from the Russian by N. M. Queen, Second edition, Gordon and Breach Science Publishers, New York, Philadelphia, London, Paris, Montreux, Tokyo and Melbourne.

Erdélyi, A., Magnus, W., Oberhettinger, F. and Tricomi, F. G. (1953). Higher Transcendental Functions. Vols. I and II, McGraw-Hill Book Company, New York, Toronto and London.

Srivastava, H. M. and Bromberg, S. (1995). Some families of generalized elliptic-type integrals. Mathematical and Computer Modelling. 21 (3), 29-38.

Srivastava, H. M. (1995). Some elliptic integrals of Barton and Bushell. Journal of Physics A: Mathematical and General. 28, 2305-2312.

Srivastava, H. M. and Daoust, M. C. (1969). Certain generalized Neumann expansions associated with the Kampé de Fériet function, Nederl. Akad. Wetensch. Proc. Ser. A, v. 72 = Indag. Math., v. 31, 449-457.

Srivastava, H. M. and Daoust, M. C. (1972). A note on the convergence of Kampé de Fériet’s double hypergeometric series. Mathematische Nachrichten. 53, 151-157.

Lin, S. D., Chang., Li-Fen and Srivastava, H. M. (2009). A certain class of incomplete elliptic integrals and associated definite integrals. Applied Mathematics and Computation. doi:

Kilbas, A. A., Srivastava, H. M. and Trujillo, J. J. (2004). Theory and Applications of Fractional Differential Equations. North-Holland Mathematical Studies. Vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York.

Miller, K. S. and Ross, B. (1993). An Introduction to the Fractional Calculus and Fractional Differential Equations. A Wiley-Interscience Publication, John Wiley and Sons, New York, Chichester, Brisbane, Toronto and Singapore.

Podlubny, I. (1999). Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Mathematics in Science and Engineering. Vol. 198, Academic Press, New York, London, Tokyo and Toronto.

Wright, E. M. (1935). The asymptotic expansion of generalized hypergeometric function. Journal of the London Mathematical Society. 10, 286-293.

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Journal Information

Mathematical Citation Quotient (MCQ) 2017: 0.06

Target Group

researchers in the fields of informatics, information technologies, statistics and mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 94 94 24
PDF Downloads 62 62 11